RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1939, Volume 3, Issue 4, Pages 429–448 (Mi izv3942)  

Über realisierbare Trajektorien

N. Artemieff


Full text: PDF file (1740 kB)

Bibliographic databases:
Received: 26.03.1939

Citation: N. Artemieff, “Über realisierbare Trajektorien”, Izv. Akad. Nauk SSSR Ser. Mat., 3:4 (1939), 429–448

Citation in format AMSBIB
\Bibitem{Art39}
\by N.~Artemieff
\paper \"Uber realisierbare Trajektorien
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1939
\vol 3
\issue 4
\pages 429--448
\mathnet{http://mi.mathnet.ru/izv3942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680}
\zmath{https://zbmath.org/?q=an:0024.31502|65.0368.04}


Linking options:
  • http://mi.mathnet.ru/eng/izv3942
  • http://mi.mathnet.ru/eng/izv/v3/i4/p429

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:102
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019